# SDR AALA2019121109010

- Difficulty date: December 9, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 63,270 hours, 23,897 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING JOBCARD 26L00005005, PS CHECK, FOUND EMERGENCY LIGHT ON ROW 32 INOPERABLE. MAINTENANCE REPLACED EMERGENCY LIGHT CONNECTOR PER ESPM 20-44-14.
